Acne Archives

Do you have a solution to stop hair thinning after taking Accutane?

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Do you have a solution to stop hair thinning after taking Accutane?

Posted by Shery on November 13, 2000 at 20:39:42:

I have taken Accutane for six months and 80 mg each day. Two months ago I stopped using the medicine. While I was using Accutane, I did not have a severe hair loss. Right now I have a lot of hair loss and hair thinning, which being a woman, makes me extremely worried. On some web sites I found that hair thinning may continue after the medication is stopped. Does this mean it will continue for the rest of my life or it will be temporary? Any information in this regard is appreciated.



Re: Do you have a solution to stop hair thinning after taking Accutane? (Archive in acne.)

Posted by Walt Stoll on November 15, 2000 at 09:50:21:

In Reply to: Do you have a solution to stop hair thinning after taking Accutane? posted by Shery on November 13, 2000 at 20:39:42:

Hi, Shery.

The only recommendations I have at this point are the same as I would have recommended BEFORE you took it. The causes are still there and although they will not work as well, now that you are damaged, they will still help more than any other thing I know of.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!